# SDR MWEA99131

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Row 11-14
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN CEILING EMERGENCY LIGHTS ARE INOPERATIVE FROM ROW 11 TO ROW 14.  MTC REMOVED AND REPLACED EMERGENCY BATTERY PACK BATTERIES.
